A self-linking invariant of virtual knots

Tom 184 / 2004

Louis H. Kauffman Fundamenta Mathematicae 184 (2004), 135-158 MSC: Primary 57M25. DOI: 10.4064/fm184-0-10

Streszczenie

This paper introduces a self-linking invariant for virtual knots and links, and relates this invariant to a state model called the binary bracket, and to a class of coloring problems for knots and links that include classical coloring problems for cubic graphs.

Autorzy

  • Louis H. KauffmanDepartment of Mathematics, Statistics and Computer Science
    University of Illinois at Chicago
    851 South Morgan St.
    Chicago, IL 60607-7045, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek